, Volume 19, Issue 3, pp 321–333

Isomorphism of Coloured Graphs with Slowly Increasing Multiplicity of Jordan Blocks

  • Sergei Evdokimov
  • Ilia Ponomarenko
Original Paper

DOI: 10.1007/s004930050059

Cite this article as:
Evdokimov, S. & Ponomarenko, I. Combinatorica (1999) 19: 321. doi:10.1007/s004930050059


-vertex edge coloured graphs with multiplicity of Jordan blocks bounded by k can be done in time \(\).

AMS Subject Classification (1991) Classes:  05C60, 05C85, 05B30

Copyright information

© János Bolyai Mathematical Society, 1999

Authors and Affiliations

  • Sergei Evdokimov
    • 1
  • Ilia Ponomarenko
    • 2
  1. 1.St. Petersburg Institute for Informatics and Automation, Academy of Sciences of Russia; E-mail: evdokim@pdmi.ras.ruRU
  2. 2.St. Petersburg Department of Mathematical Institute, Academy of Sciences of Russia; E-mail: inp@pdmi.ras.ruRU